# SDR SWAA1944020112343

- Difficulty date: January 5, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,560 hours, 22,335 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5966507
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTW MDDR 215893   LEFT APRON CRACKED AT FORWARD END AFT LOWER COWLING ATTACH POINT (REF EA 17-54-03471 R1).  CUT OUT DAMAGE AT LT APRON FWD END AFT LOWER COWL ATTACH POINT, C/W HFEC, FABRICATED REPAIR DOUBLER FROM 2024T30.071.  R&R SKIN IAW SRM.
